RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chermnykh, Vasilii Vladimirovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:1310
Abstract pages:2654
Full texts:931
References:290
E-mail:

http://www.mathnet.ru/eng/person18592
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/334862

Publications in Math-Net.Ru
2020
1. D. A. Maslyaev, V. V. Chermnykh, “Semirings of skew Laurent polynomials”, Sib. Èlektron. Mat. Izv., 17 (2020),  521–533  mathnet
2. V. V. Chermnykh, O. V. Chermnykh, “Functional representations of lattice-ordered semirings. III”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:3 (2020),  235–248  mathnet  elib
2017
3. V. V. Chermnykh, O. V. Chermnykh, “Functional representations of lattice-ordered semirings”, Sib. Èlektron. Mat. Izv., 14 (2017),  946–971  mathnet
2015
4. R. V. Markov, V. V. Chermnykh, “Semirings close to regular and their Pierce stalks”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  213–221  mathnet  mathscinet  elib
2014
5. R. V. Markov, V. V. Chermnykh, “On Pierce stalks of semirings”, Fundam. Prikl. Mat., 19:2 (2014),  171–186  mathnet  mathscinet; J. Math. Sci., 213:2 (2016), 243–253  scopus
2012
6. V. V. Chermnykh, “Functional representations of semirings”, Fundam. Prikl. Mat., 17:3 (2012),  111–227  mathnet; J. Math. Sci., 187:2 (2012), 187–267  scopus
2007
7. V. V. Chermnykh, “Reduced Rickart semirings and their functional representations”, Fundam. Prikl. Mat., 13:2 (2007),  205–215  mathnet  mathscinet  zmath  elib; J. Math. Sci., 154:2 (2008), 263–269  elib  scopus
8. V. V. Chermnykh, “Representations of semimodules by sections of sheaves”, Fundam. Prikl. Mat., 13:2 (2007),  195–204  mathnet  mathscinet  zmath; J. Math. Sci., 154:2 (2008), 256–262  scopus
1996
9. V. V. Chermnykh, “On completeness of sheaf representations of semirings”, Fundam. Prikl. Mat., 2:1 (1996),  267–277  mathnet  mathscinet  zmath
1993
10. V. V. Chermnykh, “Sheaf representations of semirings”, Uspekhi Mat. Nauk, 48:5(293) (1993),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 169–170
1992
11. V. V. Chermnykh, “Representation of positive semirings by sections”, Uspekhi Mat. Nauk, 47:5(287) (1992),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 180–182  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021